# SDR AMTA200600109

- Difficulty date: February 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 281-297
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL BETWEEN FS 281-297 WL 200 FOUND WITH SURFACE CORROSION.  L1 DOOR LWR SILL INBOARD TEE ANGLE CORROSION AT CLIP NUT HOLE FOUND BEYOND ALLOWABLE LIMITS PER SRM 53-50-02 FIG 2 AND 51-50-02 FIG 1.  REPAIRED DAMAGED CLIP NUT HOLE ARE IAW SRM 51-50-02 FIG 2.  (M)
